Year 2018, Volume 1, Issue 2, Pages 49 - 57 2018-05-22

Some Convergence Theorems of Modified Proximal Point Algorithms for Nonexpansive Mappings in CAT(0) Spaces

Shengquan Weng [1] , Dingping Wu [2]

60 75

In this paper, a new modified proximal point algorithm is proposed for finding a common element of the set of fixed points of a single-valued nonexpansive mapping, and the set of fixed points of a multivalued nonexpansive mapping, and the set of minimizers of convex and lower semicontinuous functions. We obtain convergence of the proposed algorithm to a common element of three sets in CAT(0) spaces.

CAT(0) space, proximal point algorithm, fixed point, resolvent identity, functional analysis
  • [1] F. Bruhat, J. Tits, Groupes réductifs sur un corps local. Inst. Hautes Etudes Sci. Publ. Math. 41(1972), 5-251.
  • [2] S. Dhompongsa, B. Panyanak, On ∆−convergence theorems in CAT(0) spaces.Comput. Math. Appl.56(2008), 2572-2579.
  • [3] M. Ba˘ cák, The proximal point algorithm in metric spaces. Isr. J. Math. 194(2013),689-701.
  • [4] O. Guler, On the convergence of the proximal point algorithm for convex minimization. SIAM J. Control Optim.29(1991), 403-419.
  • [5] D. Ariza-Ruiz, L. Leustean, G. Lopez, Firmly nonexpansive mappings in classes of geodesic spaces. Trans. Am. Math. Soc.366 (2014), 4299-4322.
  • [6] J. Jost, Convex functionals and generalized harmonic maps into spaces of nonpositive curvature. Comment. Math. Helv. 70(1995), 659-673.
  • [7] S. Suantai, W. Phuengrattana, Proximal Point Algorithms for a Hybrid Pair of Nonexpansive Single-Valued and MultiValued Mappings in Geodesic Metric Spaces. (2017).
  • [8] T. Rockafellar, R.J. Wets, Variational Analysis. Springer, Berlin(2005)
  • [9] S. Dhompongsa, W.A. Kirk, B. Sims, Fixed points of uniformly Lipschitzian mappings. Nonlinear Anal.65 (2006), 762-772.
  • [10] W.A. Kirk, B. Panyanak, A concept of convergence in geodesic spaces. Nonlinear Anal. 68 (2008), 3689-3696.
  • [11] S. Dhompongsa, W.A. Kirk, B. Panyanak, Nonexpansive set-valued mappings in metric and Banach spaces. J. Nonlinear Convex Anal.8(2007), 35-45.
  • [12] L. Ambrosio, N. Gigli, G. Savare, Gradient Flows in Metric Spaces and in the Space of Probability Measures. Lectures in Mathematics ETH Zrich, 2nd edn. Birkhuser, Basel (2008).
Primary Language en
Journal Section Articles
Authors

Author: Shengquan Weng (Primary Author)
Institution: Department of Applied Mathematics, Chengdu University of Information Technology, Chengdu, 610225, China
Country: China


Author: Dingping Wu
Institution: Department of Applied Mathematics, Chengdu University of Information Technology, Chengdu, 610225, China
Country: China


Bibtex @research article { rna426161, journal = {Results in Nonlinear Analysis}, issn = {}, eissn = {2636-7556}, address = {Erdal KARAPINAR}, year = {2018}, volume = {1}, pages = {49 - 57}, doi = {}, title = {Some Convergence Theorems of Modified Proximal Point Algorithms for Nonexpansive Mappings in CAT(0) Spaces}, key = {cite}, author = {Weng, Shengquan and Wu, Dingping} }
APA Weng, S , Wu, D . (2018). Some Convergence Theorems of Modified Proximal Point Algorithms for Nonexpansive Mappings in CAT(0) Spaces. Results in Nonlinear Analysis, 1 (2), 49-57. Retrieved from http://dergipark.org.tr/rna/issue/37067/426161
MLA Weng, S , Wu, D . "Some Convergence Theorems of Modified Proximal Point Algorithms for Nonexpansive Mappings in CAT(0) Spaces". Results in Nonlinear Analysis 1 (2018): 49-57 <http://dergipark.org.tr/rna/issue/37067/426161>
Chicago Weng, S , Wu, D . "Some Convergence Theorems of Modified Proximal Point Algorithms for Nonexpansive Mappings in CAT(0) Spaces". Results in Nonlinear Analysis 1 (2018): 49-57
RIS TY - JOUR T1 - Some Convergence Theorems of Modified Proximal Point Algorithms for Nonexpansive Mappings in CAT(0) Spaces AU - Shengquan Weng , Dingping Wu Y1 - 2018 PY - 2018 N1 - DO - T2 - Results in Nonlinear Analysis JF - Journal JO - JOR SP - 49 EP - 57 VL - 1 IS - 2 SN - -2636-7556 M3 - UR - Y2 - 2018 ER -
EndNote %0 Results in Nonlinear Analysis Some Convergence Theorems of Modified Proximal Point Algorithms for Nonexpansive Mappings in CAT(0) Spaces %A Shengquan Weng , Dingping Wu %T Some Convergence Theorems of Modified Proximal Point Algorithms for Nonexpansive Mappings in CAT(0) Spaces %D 2018 %J Results in Nonlinear Analysis %P -2636-7556 %V 1 %N 2 %R %U
ISNAD Weng, Shengquan , Wu, Dingping . "Some Convergence Theorems of Modified Proximal Point Algorithms for Nonexpansive Mappings in CAT(0) Spaces". Results in Nonlinear Analysis 1 / 2 (May 2018): 49-57.